# SDR USAA2009040990846

- Difficulty date: March 29, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 71,147 hours, 25,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - 3 CRACKS ON INTERCOSTAL CLIP BETWEEN BS 663 TO BS 672, BL 0.  REPAIRED INTERCOSTAL CLIP BETWEEN BS 663 TO BS 672, BL 0 IAW B757 SRM 51-40-02, 53-00-51, & BOEING DRAWING 140N2505.
